# SDR DHL95702003

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 6522422
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J, F

## Discrepancy

AT 1,000 FEET AGL, FIRE INDICATION NR 1 ENGINE.  WHILE REDUCING THRUST, FIRE INDICATION EXTINGUISHED.  COMPLETED ALL REQUIRED CHECKS AND LANDED NORMALLY.  CHECKED NR 1 FIRE WARNING SYSTEM, FOUND LOWER 13TH STAGE DUCT LEAKING.  REMOVED AND REPLACED DUCT PER M/M 36-10-0.  RAN ENGINE TO TAKEOFF POWER, NO LEAKS NOTED.  REMOVED AND REPLACED NR 1 FIRE BOTTLE AND DISCHARGE DISK PER M/M 26-21 NAD 26-25.
